Show simple item record

dc.contributor.authorKosmatov, Nickolai ( Orcid Icon 0000-0002-2169-1520 )
dc.date.accessioned2020-08-18T19:14:54Z
dc.date.available2020-08-18T19:14:54Z
dc.date.issued2002-09-27
dc.identifier.citationKosmatov, N. (2002). A note on the singular Sturm-Liouville problem with infinitely many solutions. Electronic Journal of Differential Equations, 2002(80), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12413
dc.description.abstract

We consider the Sturm-Liouville nonlinear boundary-value problem

-u''(t) = α(t)ƒ(u(t)), 0 < t < 1,
αu(0) - βu' (0) = 0, γu(1) + δu'(1) = 0,

where α, β, γ, δ ≥ 0, αγ + αδ + βγ > 0 and a(t) is in a class of singular functions. Using a fixed point theorem we show that under certain growth conditions imposed on ƒ(u) the problem admits infinitely many solutions.

en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSturm-Liouville problemen_US
dc.subjectGreen's functionen_US
dc.subjectFixed point theoremen_US
dc.subjectHolder's inequalityen_US
dc.subjectMultiple solutionsen_US
dc.titleA Note on the Singular Sturm-Liouville Problem with Infinitely Many Solutionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record